Remarks on multiplicity result for the Dirichlet problem for nonlinear elliptic equations

Chabrowski J.H. (1988) Remarks on multiplicity result for the Dirichlet problem for nonlinear elliptic equations. Rendiconti del Circolo Matematico di Palermo, 37 2: 307-320. doi:10.1007/BF02844528


Author Chabrowski J.H.
Title Remarks on multiplicity result for the Dirichlet problem for nonlinear elliptic equations
Journal name Rendiconti del Circolo Matematico di Palermo   Check publisher's open access policy
ISSN 0009-725X
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1007/BF02844528
Open Access Status
Volume 37
Issue 2
Start page 307
End page 320
Total pages 14
Publisher Springer-Verlag
Subject 2600 Mathematics
Abstract In this paper we prove the multiplicity result for the Dirichlet problems (A s ) and (B t ) with a boundary data in L 2 (π{variant}Q) and with the nonlinearity interacting with the spectrum of the elliptic operator L. The fact that the boundary data is in L 2 leads in a natural way to the Dirichlet problem in a weighted Sobolev space. We follow methods and arguments from the recent papers of Walter and McKenna [11] and [12].
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 17:31:36 EST by System User